# SDR COMA0360389

- Difficulty date: August 24, 2003
- Submitted: August 28, 2003
- Operation: Air carrier
- Aircraft: N924CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7026
- Aircraft time: 23,697 hours, 22,589 cycles
- System (JASC): 2211 · Autopilot Computer
- Part: Computer
- Part number: 6229815704
- Part serial: 546
- Condition: Malfunctioned
- Location: Autopilot
- Part time: 4,852 hours, 4,134 cycles
- Stage of operation: CR
- How discovered: 9
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

FLIGHT 5307 RUDDER YAWS IN FLIGHT WITH AUTO-PILOT OFF.  REPLACED THE NR 1 FCC CARD.
